K1() and the group of automorphisms of the algebra of one-sided inverses of a polynomial algebra in two variables

Publisher: Cambridge University Press

E-ISSN: 1865-5394|10|3|583-601

ISSN: 1865-2433

Source: Journal of K-Theory, Vol.10, Iss.3, 2012-05, pp. : 583-601

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

Explicit generators are found for the group G 2 of automorphisms of the algebra of one-sided inverses of a polynomial algebra in two variables over a field. Moreover, it is proved that